VALLARINO, MARIA

VALLARINO, MARIA  

Dipartimento di Scienze Matematiche  

027226  

Mostra records
Risultati 1 - 20 di 35 (tempo di esecuzione: 0.032 secondi).
Citazione Data di pubblicazione Autori File
A maximal function on harmonic extensions of H-type groups / Vallarino, Maria. - In: ANNALES MATHÉMATIQUES BLAISE PASCAL. - ISSN 1259-1734. - 13:(2006), pp. 87-101. 1-gen-2006 VALLARINO, MARIA vallarinoAMBP2006.pdf
Analysis on Trees with Nondoubling Flow Measures / Levi, M.; Santagati, F.; Tabacco, A.; Vallarino, M.. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - (2021). [10.1007/s11118-021-09957-6] 1-gen-2021 Santagati F.Tabacco A.Vallarino M. + Analysis on Trees with Nondoubling Flow Measures.pdf
Atomic Decomposition of Hardy Type Spaces on Certain Noncompact Manifolds / Mauceri, G.; Meda, S.; Vallarino, Maria. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 22:3(2012), pp. 864-891. [10.1007/s12220-011-9218-8] 1-gen-2012 VALLARINO, MARIA + maucerimedavallarino2012JGeomAn.pdf
Atomic decompositions and operators on Hardy spaces / Meda, S; Sjogren, P; Vallarino, Maria. - In: REVISTA DE LA UNION MATEMATICA ARGENTINA. - ISSN 0041-6932. - 50:(2009), pp. 15-22. 1-gen-2009 VALLARINO, MARIA + -
Besov and Triebel–Lizorkin spaces on Lie groups / Bruno, Tommaso; Peloso, Marco M.; Vallarino, Maria. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 377:(2020), pp. 335-377. [10.1007/s00208-019-01927-z] 1-gen-2020 Maria Vallarino + BTL_Bruno-Peloso-Vallarino-resubmitted.pdfBruno2020_Article_BesovAndTriebelLizorkinSpacesO.pdf
BMO Spaces on Weighted Homogeneous Trees / Arditti, L.; Tabacco, A.; Vallarino, M.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - Volume ``A Celebration of Guido L. Weiss for his Ninetieth Birthday":(2020). [10.1007/s12220-020-00435-w] 1-gen-2020 Arditti L.Tabacco A.Vallarino M. Arditti2020_Article_BMOSpacesOnWeightedHomogeneous.pdfArditti-Tabacco-Vallarino-VF-13May20.pdf
Boundedness from H^1 to L^1 of Riesz transforms on a Lie group of exponential growth / Sjogren, P; Vallarino, Maria. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - STAMPA. - 58:(2008), pp. 1117-1151. 1-gen-2008 VALLARINO, MARIA + sjogrenvallarino2008AIF.pdf
Dyadic sets, maximal functions and applications on ax + b-groups / Liu, L.; Vallarino, Maria; Yang, D.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 270:1-2(2012), pp. 515-529. [10.1007/s00209-010-0809-z] 1-gen-2012 VALLARINO, MARIA + liuvallarinoyang2012MathZ.pdf
Endpoint results for spherical multipliers on noncompact symmetric spaces / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: NEW YORK JOURNAL OF MATHEMATICS. - ISSN 1076-9803. - ELETTRONICO. - 23:(2017), pp. 1327-1356. 1-gen-2017 Vallarino Maria + MMV-NewYorkJ.pdf
Equivalent Characterizations for Boundedness of Maximal Singular Integrals on ax+b-Groups / Liu, L.; Vallarino, Maria; Yang, D.. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - STAMPA. - 17:6(2011), pp. 1256-1291. 1-gen-2011 VALLARINO, MARIA + -
Estimates for functions of the Laplacian on manifolds with bounded geometry / Mauceri, G; Meda, S; Vallarino, Maria. - In: MATHEMATICAL RESEARCH LETTERS. - ISSN 1073-2780. - STAMPA. - 16:(2009), pp. 861-879. 1-gen-2009 VALLARINO, MARIA + maucerimedavallarino2009MathResLett.pdf
A family of Hardy-type spaces on nondoubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:5(2020), pp. 2061-2085. [10.1007/s10231-020-00956-9] 1-gen-2020 Martini A.Vallarino M. + MartiniMedaVallarinoAMPA.pdfmath.FA.pdf
Hardy type spaces on certain noncompact manifolds and applications / Mauceri, G.; Meda, S.; Vallarino, Maria. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 84:1(2011), pp. 243-268. [10.1112/jlms/jdq103] 1-gen-2011 VALLARINO, MARIA + maucerimedavallarino-JLondonMathSoc-2011.pdf
Harmonic Bergman spaces, the Poisson equation and the dual of Hardy-type spaces on certain noncompact manifolds / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 14:5(2015), pp. 1157-1188. [10.2422/2036-2145.201301_006] 1-gen-2015 VALLARINO, MARIA + maucerimedavallarino-AnnaliSNS.pdfAbstract_F4_XIV_05.pdfView of Harmonic Bergman spaces, the Poisson equation and the dual of Hardy-type spaces on certain noncompact manifolds.pdf
Heat maximal function on a Lie group of exponential growth / Sjogren, P.; Vallarino, Maria. - In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. - ISSN 1239-629X. - STAMPA. - 37:(2012), pp. 491-507. 1-gen-2012 VALLARINO, MARIA + sjogrenvallarino2012.pdf
Higher Order Riesz Transforms on Noncompact Symmetric Spaces / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - STAMPA. - 28:2(2018), pp. 479-497. 1-gen-2018 Maria Vallarino + maucerimedavallarino-rieszVF?.pdf
Maximal characterisation of local Hardy spaces on locally doubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 300:(2022), pp. 1705-1739. [10.1007/s00209-021-02856-x] 1-gen-2022 Martini A.Vallarino M. + MMV-2022_MathZ.pdf
A multiplier theorem for sub-Laplacians with drift on Lie groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 35:5(2019), pp. 1501-1534. [10.4171/rmi/1090] 1-gen-2019 Alessio MartiniMaria Vallarino + MOVdrift.pdfRMI-2019-035-005-07.pdf
On the H^1-L^1-boundedness of operators / Meda, S; Sjogren, P; Vallarino, Maria. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 136:(2008), pp. 2921-2931. 1-gen-2008 VALLARINO, MARIA + medasjogrenvallarino2008PAMS.pdf
Partial symmetry and existence of least energy solutions to some nonlinear elliptic equations on Riemannian models / Berchio, Elvise; Ferrero, Alberto; Vallarino, Maria. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 22:5(2015), pp. 1167-1193. [10.1007/s00030-015-0318-1] 1-gen-2015 BERCHIO, ELVISEVALLARINO, MARIA + berchio-ferrero-vallarino.pdf